Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 147, NWS Springfield, MO

July 3, 2008Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 3, 2008, 10:41 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2008, 10:41 PM CDT (03:41 UTC)
Expired
Jul 4, 2008, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Stone County, MO, Taney County, MO

What was reported inside it

TimeReportWhereRemark
Jul 3, 11:24 PM CDTFLASH FLOODReeds Spring, MOHIGHWAY 413 IN REEDS SPRING IS CLOSED DUE TO 6 INCHES OF WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 040344
FFWSGF
MOC009-209-213-041000-
/O.NEW.KSGF.FF.W.0147.080704T0341Z-080704T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT THU JUL 3 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT FRIDAY.

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL 
  EXTENDING FROM SOUTHEASTERN BARRY COUNTY INTO WESTERN TANEY 
  COUNTY. THESE STORMS HAVE INTENSIFIED SINCE 10 PM AND WILL 
  PRODUCE ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE 
  ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

WITH RUNOFF STILL OCCURRING FROM HEAVY RAINFALL EARLIER THIS 
EVENING...ANY ADDITIONAL RAINFALL WILL QUICKLY CAUSE FLASH FLOODING. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3677 9378 3677 9278 3649 9278 3650 9380

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 040549
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT FRI JUL 4 2008

MOC009-209-213-041000-
/O.CON.KSGF.FF.W.0147.000000T0000Z-080704T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-BARRY MO-TANEY MO-
1245 AM CDT FRI JUL 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN BARRY...SOUTHERN STONE AND TANEY COUNTIES...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. HOWEVER 
RAINFALL AMOUNTS SINCE EARLY THURSDAY EVENING HAVE RANGED FROM TWO 
TO FIVE INCHES ACROSS MUCH OF THE WARNED AREA. SCATTERED SHOWERS AND 
THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT WITH ADDITIONAL AMOUNTS UP 
TO ONE INCH. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

AT 1124 PM THURSDAY EVENING...LAW ENFORCEMENT IN STONE COUNTY 
REPORTED THAT HIGHWAY 413 IN REEDS SPRING WAS CLOSED DUE TO FLASH 
FLOODING. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3677 9378 3677 9278 3649 9278 3650 9380

$$

FOSTER
000 
WGUS73 KSGF 040954
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 AM CDT FRI JUL 4 2008

MOC009-209-213-041004-
/O.EXP.KSGF.FF.W.0147.000000T0000Z-080704T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-BARRY MO-TANEY MO-
454 AM CDT FRI JUL 4 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR SOUTHEASTERN
BARRY...SOUTHERN STONE AND TANEY COUNTIES...

EXCESS RUNOFF FROM HEAVY RAINFALL THURSDAY EVENING CONTINUES AND AN 
AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT. IF FLOODING 
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3677 9378 3677 9278 3649 9278 3650 9380

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 8:51 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 3, 8:51 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT THU JUL 3 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CLUSTERS OF THUNDERSTORMS THAT DEVELOPED ACROSS FAR SOUTHERN
MISSOURI WERE BEGINNING TO WEAKEN AT MID EVENING. THE EXCEPTION
WAS IN THE SOUTHWEST CORNER OF MISSOURI. THE STORMS HAD DEVELOPED
AHEAD OF A WEAK COLD FRONT DROPPING SOUTH TOWARD THE ARKANSAS
BORDER. EXPECT SCATTERED CONVECTION TO CONTINUE THE REMAINDER OF
THE EVENING NEAR THE ARKANSAS BORDER BUT MOST ACTIVITY WILL REMAIN
BELOW SEVERE LIMITS.

SOME QUESTION REMAINS ON CONVECTIVE DEVELOPMENT OVERNIGHT. BEST
AXIS OF 925-850 MB CONVERGENCE HAD SHIFTED INTO THE NORTHERN
OKLAHOMA AND ARKANSAS AS A MID LEVEL SHORTWAVE TRACKED OUT OF
KANSAS. HOWEVER 00Z UPPER AIR SOUNDING AT SPRINGFIELD AND RUC
MODEL ANALYSIS DOES SHOW ELEVATED INSTABILITY REMAINING IN PLACE
ACROSS THE MISSOURI OZARKS. IN ADDITION 850 MB DEWPOINTS WERE IN
THE TEENS WITH PRECIPITABLE WATER VALUES OVER 1.5 INCHES. WITH
THIS IN MIND REDEVELOPMENT OF SCATTERED CONVECTION SEEMS POSSIBLE
OVERNIGHT. I AM HESITANT TO CANCEL THE ENTIRE FLASH FLOOD
WATCH...BUT MAY CANCEL THE NORTHERN PORTIONS OF THE WATCH.

FOSTER

&&

.DISCUSSION...

EVERYTHING IS PRIMED FOR THUNDERSTORMS TO BEGIN HERE THIS
AFTERNOON. FORECAST CHALLENGE DEALS WITH PRECIP CHANCES AND FLASH
FLOODING POTENTIAL TONIGHT THROUGH FRIDAY.

CURRENTLY...SURFACE FRONT LIES APPROXIMATELY ROLLA TO SPRINGFIELD
TO ANDERSON WITH 850 TROUGH SITUATED ACROSS CENTRAL MISSOURI.
SATELLITE IMAGERY SHOWING SOME ENHANCEMENT OF CU FIELD ACROSS
EASTERN KANSAS AND CELLS ARE STARTING TO DEVELOP ON RADAR OUT
THAT WAY. UPPER VORT SYSTEM SEEN OVER NORTH CENTRAL KANSAS.
LASTLY...SOME CYCLONIC TURNING SEEN IN CLOUDS IN NORTH CENTRAL
MISSOURI NEAR MEXICO. ALL OF THESE FEATURES MAY PLAY INTO THE
DEVELOPMENT OF HEAVY RAIN LATER THIS AFTERNOON AND EVENING.

FOR LATE THIS AFTERNOON AND EVENING. BELIEVE COMPLEX OVER EASTERN
KANSAS WILL CONTINUE TO ENHANCE AND MOVE EAST INTO THE CWA. RUC
MODEL SHOWING CAPES AROUND 2200 J/KG ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI LATE THIS AFTERNOON...WITH NO CONVECTIVE
INHIBITION. CENTRAL MISSOURI MAY BE DOME WITH THE CONVECTION AS
RUC SHOWING 200 J/KG CIN ACROSS THIS AREA...SO THE AREA TO WATCH
THIS AFTERNOON LOOKS TO BE SOUTH OF A LINE FROM ROLLA TO MAYBE
PITTSBURG KANSAS. CAN NOT RULE OUT SOME SEVERE STORMS WITH PRIMARY
HAZARDS BEING WINDS AND HEAVY RAINFALL. WILL CONTINUE FLASH FLOOD
WATCH FOR THIS AREA THROUGH TONIGHT

BY LATE TONIGHT...EARLY FRIDAY MORNING...THE UPPER TROUGH MOVES
THROUGH MISSOURI AND FRONT MOVES SOUTH INTO NORTHERN ARKANSAS.
CONTINUED HIGH POPS CHANCES FOR FRIDAY MORNING DOWN NEAR THE
ARKANSAS STATE LINE...BASICALLY SOUTH OF HIGHWAY 60. FRONT LINGERS
AROUND THE STATE LINE THROUGH THE DAY...BEFORE FINALLY PUSHING
SOUTHEAST FRIDAY AFTERNOON. DO BELIEVE MOST AREAS SHOULD BE DRY
FOR FRIDAY EVENING FIREWORKS AND 4TH OF JULY FESTIVITIES. ONLY
PROBLEM AREA MAY BE OUR SOUTHERN COUNTIES NEAR THE ARKANSAS LINE
THAT MAY EXPERIENCE SOME THUNDERSTORMS INTO THE EARLY EVENING.

THE WEEKEND LOOKS DRY FOR THE MOST PART...THOUGH GFS IS HINTING AT
A POSSIBLE COMPLEX DEVELOPING OVER SOUTHEAST KANSAS SATURDAY
EVENING...THEN SHIFTING SOUTHEAST INTO NORTHWEST ARKANSAS. MODELS
HINTING AT A RETURN OF SHOWERS/THUNDERSTORMS MONDAY EVENING INTO
TUESDAY AS ANOTHER UPPER VORT SYSTEM MOVES INTO OUR WESTERN
COUNTIES. ECMWF A LITTLE FURTHER NORTH IN QPF PLACEMENT...SO POP
CHANCES COULD CHANGE WITH LATER FORECASTS. WENT AHEAD AND ADDED
LOW END CHANCE POPS INTO THE FORECAST FOR MONDAY EVENING AND TUESDAY.

GCC

&&

.AVIATION...

LIGHT NORTHERLY WINDS WILL CONTINUE TONIGHT BEHIND THE A WEAK COLD
FRONT THAT MOVED ACROSS THE REGION TODAY. VARIABLE VFR CEILINGS
CAN BE EXPECTED THROUGH THE NIGHT. SCATTERED SHOWERS OR
THUNDERSTORMS CANNOT BE RULED OUT OVERNIGHT BUT THE ACTIVITY
SHOULD BE FOCUSED TO THE SOUTH OF THE TERMINAL SITES. PATCHY FOG
AND HAZE WILL DEVELOP IF SUFFICIENT CLEARING TAKES PLACE.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ070-071-077>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, Jul 3, 6:00 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT THU JUL 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 PM CDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
  MPH...SMALL HAIL...VERY HEAVY RAINFALL...AND LOCALIZED FLASH
  FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT FAR SOUTHERN MISSOURI SOUTH OF A
  CASSVILLE TO EMINENCE LINE THIS EVENING. ADDITIONAL
  THUNDERSTORMS MAY DEVELOP ACROSS FAR SOUTHERN MISSOURI
  OVERNIGHT.

  DISCUSSION:

 SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING IN ADVANCE
 OF A WEAK COLD FRONT MOVING INTO FAR SOUTHERN MISSOURI. THE CHANCE
 OF STORMS WILL DECREASE FOLLOWING THE FRONTAL PASSAGE. ADDITIONAL
 THUNDERSTORM DEVELOPMENT CANNOT BE RULED OUT OVERNIGHT ACROSS
 SOUTHERN MISSOURI ALONG AND NORTH OF THE FRONT. THE RISK OF
 SEVERE WEATHER IS LOW GIVEN THE MODERATE INSTABILITY AND WEAK
 WIND SHEAR PARAMETERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN MISSOURI FRIDAY
 WITH THE POTENTIAL OF SEVERE WEATHER REMAINING LOW.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 3, 6:38 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 ENE GAINESVILLE       36.62N  92.38W
07/03/2008  E1.25 INCH       OZARK              MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Jul 3, 6:48 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             WASOLA                  36.79N  92.58W
07/03/2008  E0.25 INCH       OZARK              MO   PUBLIC

&&

HATCH
Local storm report, Jul 3, 7:36 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 NE NOBLE              36.76N  92.56W
07/03/2008  E0.50 INCH       OZARK              MO   PUBLIC

&&

HATCH
Special weather statement, Jul 3, 8:06 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT THU JUL 3 2008

MOZ093-101-040200-
NEWTON MO-MCDONALD MO-
806 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 900 PM CDT...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOODMAN TO 6 MILES
WEST OF ANDERSON...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
NEOSHO TO 11 MILES NORTHWEST OF PINEVILLE...MOVING EAST AT 9 MPH.

THESE STORMS WILL BE NEAR...
  GOODMAN BY 820 PM CDT.
  LANAGAN AND ANDERSON BY 845 PM CDT.
  PINEVILLE AND 8 MILES WEST OF FAIRVIEW BY 900 PM CDT.

THE TOWN OF STELLA IS IN THE PATH OF THESE STORMS.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

FOSTER
Local storm report, Jul 3, 8:10 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 NE BRANSON            36.66N  93.19W
07/03/2008  E1.00 INCH       TANEY              MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Jul 3, 8:57 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU JUL 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             3 W POWELL              36.62N  94.23W
07/03/2008  E0.88 INCH       MCDONALD           MO   LAW ENFORCEMENT

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:47 PM CDTFlash Flood WarningSGFHowell, Shannon, Texas5 hr
Jul 3, 8:34 PM CDTSevere Thunderstorm WarningSGFMcDonald44 min
Jul 3, 9:49 PM CDTAreal Flood WarningSGFOzark, Stone, Taney12 hr
Jul 4, 12:38 AM CDTAreal Flood WarningSGFHowell, Shannon, Texas9 hr
Jul 4, 2:12 AM CDTAreal Flood AdvisorySGFWright6 hr
Jul 4, 8:53 AM CDTAreal Flood AdvisorySGFHowell, Oregon, Ozark6 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.